# SDR CALA2022041400977

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: DAN50B11
- Condition: Corroded
- Location: Fr59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. STR37R IS CORRODED BETWEEN FR59 AND FR61. GENERA TED BY V061690 ON HAECO LCQ NR 9294385/36385 REMOVED CORROSION AFT CARGO COMP. STR37R BETWEEN FR59 AND FR61 F OUND TO BE OUT OF LIMITS IAW A319 SRM 53-41-13 REMOVED AND REPLA CED STRINGER IAW A319 SRM 53-41-13-283-002 AND A319 SRM 51-42-11 /001. BY MECH V925324 INSP BY V061704
